# SDR NACA2022102700002

- Difficulty date: October 27, 2022
- Submitted: November 2, 2022
- Operation: Air carrier
- Make and model: Boeing 767323
- Aircraft serial: 29431
- Aircraft time: 85,739 hours, 14,491 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Condition: Faulted
- Location: Fuel Boost
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT FORWARD PUMP FUEL PRESSURE LIGHT INOP IN FLIGHT. PERFORMED OPS ON LH FWD BOOST PUMP LOW PRESSURE LIGHT PER AMM 28-22-00. OPS CHECK LH FWD BOOST PUMP LO PRESSURE LIGHT NORMAL. INFO: LH FWD BOOST PUMP LOW PRESSURE LIGHT WOULDNOT COME ON IF APU OPERATING IN GROUND OR AIR.
